zur Navigation zum Inhalt
 
Endokrinologie 14. Dezember 2015

Does corticosteroid treatment cause prolonged recovery and increased total bilirubin level in severe ADAMTS-13-deficient TTP patient?

A 41-year-old female patient complaining of fatigue, headache, mild confusion, and rush on her lower extremities was admitted to our emergency department. Laboratory tests revealed that he had anemia, thrombocytopenia, and increased levels of indirect bilirubin and lactic dehydrogenase (LDH) in blood tests. Direct and indirect Coombs tests were negative, and fragmented erythrocytes were observed in peripheral blood smears. The patient was diagnosed with thrombotic thrombocytopenic purpura (TTP). The best supportive care was provided. Therapeutic plasma exchange (TPE) and 1 mg/kg methylprednisolone treatments were administered. On the 10th day of treatment, LDH level and fragmented red blood cells in peripheral blood smear were decreased, but his direct and indirect bilirubin levels increased despite the fact that he was treated with 1 mg/kg methylprednisolone and TPE. The patient had severe ADAMTS-13 deficiency. After discontinued steroids treatment, his bilirubin level normalized within 4 days. On the 4th day after bilirubin level normalized, vincristine treatment was administered. TPE was also continued. There was no consensus about the optimal schedule for discontinuing plasmapheresis therapy, and also we observed total bilirubin level improvement with discontinued corticosteroid treatment. In this case, corticosteroid treatment was linked with the increase of total bilirubin level in severe ADAMTS-13-deficient TTP patient.

Zusammenfassung

Eine 41jährige Patientin wurde an unserer Notaufnahme mit Müdigkeit, Kopfweh, leichter Verwirrtheit und einem Ausschlag an den unteren Extremitäten aufgenommen. Im Labor ergab sich, dass sie eine Anämie, eine Thrombozytopenie, sowie erhöhte Gesamt-bilirubin- und LDH-Werte hatte. Direkter und indirekter Coombs-Test waren negativ, im peripheren Blutausstrich wurden fragmentierte Erythrozyten gesehen. Es wurde die Diagnose einer thrombotischen thrombozytopenischen Purpura (TTP) gestellt. Die Therapie erfolgte symptomatisch. Ein therapeutischer Plasmaaustauch wurde durchgeführt. Die Patientin erhielt 1 mg/kg Methylprednisolon. Am 10. Tag der Therapie waren die LDH-Werte und die fragmentierten Erythrozyten niedriger. Die Gesamtbilirubin-Werte stiegen trotz der Tatsache, dass sie weiter mit 1 mg/kg Methylprednisolon und Plasmaaustausch behandelt wurde. Die Patientin hatte eine schwere ADAMTS-13-Defizienz. Nach Absetzen der Steroide normalisierte sich das Gesamtbilirubin innerhalb von 4 Tagen. Nach Normalisierung der Bilirubin-Werte wurde eine Therapie mit Vincristin durchgeführt, der Plasmaaustausch wurde fortgesetzt.

Zeynel Abidin Sayiner, Didar Yanardag Acik, Mehmet Yilmaz, Salih Subari, Ayse Ozlem Mete, M Sinan Dai, Wiener klinische Wochenschrift 19/20/2015

Volltext dieses Beitrags / entire article auf SpringerLink

Zu diesem Thema wurden noch keine Kommentare abgegeben.

Mehr zum Thema

<< Seite 1 >>

Medizin heute

Aktuelle Printausgaben